Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pink mucus with urine, nausea. Had tubes cut and tied

I am 26 years old ive had three daughters and my tubes have been cut and tied for three years. About a half hour ago i went to the bathroom after holding my pee for about a half hour, and when i pee d.. their was a thick mucousy think that came out. The mucous was a pink apple jacks color, what is it? ..also I ve been feeling neasaus before this happened.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

From the symptoms you described feels like you are having uti that is urinary tract infection , with mucous discharge , white or pink coloured , with uti most patients get nauseating feeling due to stomach problem known as gastritis , i would recommend to start antibiotics like cephalosporins , urine alkalinzing agent , with lot of water , and donot worry it will go away , report to er for treatment

Hope this helps
Answered: Thu, 29 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor